# SDR REXA2019041030444

- Difficulty date: March 30, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,127 hours, 25,636 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200569
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 349 HAS CORROSION ON THE FWD AND AFT SIDE BETWEEN STGR 26L AND 26R, IN THE FWD E & E BAY.
REMOVED/REPLACED LWR FRAME SECTOR 349 IAW CRJ 200 SRM 51-42-06 AND SRM 51-42-21 PERFORMED OPS TEST GOOD IAW CRJ 200 AMM 22-12-00-710-802 AAR SM 33
